RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2005, Volume 17, Issue 5, Pages 232–243 (Mi aa712)  

This article is cited in 10 scientific papers (total in 10 papers)

Research Papers

On the structure of the lower spectral edge for a magnetic Schrödinger operator with small magnetic potential

R. G. Shterenberg

St. Petersburg State University, Faculty of Physics

Full text: PDF file (560 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2006, 17:5, 865–873

Bibliographic databases:

Received: 24.02.2005

Citation: R. G. Shterenberg, “On the structure of the lower spectral edge for a magnetic Schrödinger operator with small magnetic potential”, Algebra i Analiz, 17:5 (2005), 232–243; St. Petersburg Math. J., 17:5 (2006), 865–873

Citation in format AMSBIB
\Bibitem{Sht05}
\by R.~G.~Shterenberg
\paper On the structure of the lower spectral edge for a~magnetic Schr\"odinger operator with small magnetic potential
\jour Algebra i Analiz
\yr 2005
\vol 17
\issue 5
\pages 232--243
\mathnet{http://mi.mathnet.ru/aa712}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2241429}
\zmath{https://zbmath.org/?q=an:1264.35102}
\transl
\jour St. Petersburg Math. J.
\yr 2006
\vol 17
\issue 5
\pages 865--873
\crossref{https://doi.org/10.1090/S1061-0022-06-00933-2}


Linking options:
  • http://mi.mathnet.ru/eng/aa712
  • http://mi.mathnet.ru/eng/aa/v17/i5/p232

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sh. Birman, T. A. Suslina, “Averaging of periodic elliptic differential operators with the account of a corrector”, St. Petersburg Math. J., 17:6 (2006), 897–973  mathnet  crossref  mathscinet  zmath  elib
    2. M. Sh. Birman, T. A. Suslina, “Homogenization with corrector for periodic differential operators. Approximation of solutions in the Sobolev class $H^1(\mathbb R^d)$”, St. Petersburg Math. J., 18:6 (2007), 857–955  mathnet  crossref  mathscinet  zmath
    3. M. Sh. Birman, T. A. Suslina, “Operator error estimates in the homogenization problem for nonstationary periodic equations”, St. Petersburg Math. J., 20:6 (2009), 873–928  mathnet  crossref  mathscinet  zmath  isi
    4. Birman M.S., Suslina T.A., “Homogenization of Periodic Differential Operators as a Spectral Threshold Effect”, New Trends in Mathematical Physics, 2009, 667–683  crossref  zmath  isi
    5. Korotyaev E. Saburova N., “Effective Masses For Laplacians on Periodic Graphs”, J. Math. Anal. Appl., 436:1 (2016), 104–130  crossref  mathscinet  zmath  isi  elib  scopus
    6. Kuchment P., “An overview of periodic elliptic operators”, Bull. Amer. Math. Soc., 53:3 (2016), 343–414  crossref  mathscinet  zmath  isi  elib  scopus
    7. Korotyaev E., Saburova N., “Magnetic Schrödinger operators on periodic discrete graphs”, J. Funct. Anal., 272:4 (2017), 1625–1660  crossref  mathscinet  zmath  isi  scopus
    8. Suslina T., “Spectral approach to homogenization of nonstationary Schrödinger-type equations”, J. Math. Anal. Appl., 446:2 (2017), 1466–1523  crossref  mathscinet  zmath  isi  elib  scopus
    9. E. Korotyaev, N. Saburova, “Spektralnye otsenki dlya operatora Shredingera na periodicheskikh diskretnykh grafakh”, Algebra i analiz, 30:4 (2018), 61–106  mathnet
    10. Filonov N. Kachkovskiy I., “On the Structure of Band Edges of 2-Dimensional Periodic Elliptic Operators”, Acta Math., 221:1 (2018), 59–80  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:238
    Full text:83
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019